# SDR CHQA200900036

- Difficulty date: January 26, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Aircraft time: 19,730 hours, 16,346 cycles
- Engine: Ge CF343B1
- Engine time: 21,131 hours, 17,490 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Scavenge Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5542, IAH TO MOB - DURING CLIMB, THE CREW REPORTED THAT THE E2 VIBRATIONS WERE HIGH AND THERE WAS AN INDICATION FOR LOW OIL PRESSURE.  E2 WAS THEN SHUT-DOWN AND THE FLIGHT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND A LOOSE B-NUT FROM THE LUBE AND SCAVENGE PUMP.  THE B-NUT WAS RE-SECURED AND THE OIL WAS SERVICED.  E2 WAS THEN RUN AND THE OIL PRESSURE AND VIBES WERE BOTH WITHIN LIMITS.
